# SDR OEJA202204050001

- Difficulty date: March 27, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Aircraft time: 17,139 hours, 9,531 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CLIMBING IN THE MID 30'S THE CABIN STARTED TO CLIMB. WE LEVELED OFF AT 330 IT CONTINUED TO CLIMB. WE ASKED FOR 300 TO START THE APU. THE CABIN CONTINUED TO CLIMB. WE STARTED AN EMERGENCY DECENT TO 12000. WE DID NOT DECLARE AN EMERGENCY. LA CENTER DECLARED AN EMERGENCY FOR US.  THE CABIN GOT UP TO 27000. THE PASSENGERS AND FA'S ARE FINE. EVERYONE WENT ON OXYGEN. AT 12000 WE STARTED THE APU AND RAN QRH, TRIED MANUAL MODE, AND NOTHING WORKED. 
WE TURNED OFF ALL BLEEDS, THEN TURNED THEM BACK ON. IT STARTED PRESSURIZING. WE STAYED AT 120 UNTIL EVERYTHING WAS NORMAL THEN SHUT THE APU DOWN. THEN STARTED OUR CLIMB. ALL IS NORMAL NOW. AIRCRAFT IS STILL IN MAINTENANCE TO DETERMINE CAUSE OF FAULT
